# SDR SWAA2019112639168

- Difficulty date: November 7, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A8125U13
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ATTACH ANGLE CRACKED AT BS. 827, RBL 19, IN UPPER RADIUS, COMMON TO FRAME AND LOWER DOOR SILL LATERAL WEB.         / R&R ANGLE IAW SRM AND DWG.  / R&R ATTACH ANGLE IAW SRM AND DWG.
